# SDR SWAA2021060470114

- Difficulty date: May 7, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 947 Lbl/Rbl16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

185-019 AFT CARGO COMP.AFT BULKHEAD BOTTOM ANGLE CORRODED AROUND FASTNER HOLES STA.947 LBL 16-RBL 16 WL 158 ; / REMOVED CORROSION FROM AFT BULKHEAD LOWER SUPPORT RAIL. ORIGINAL T.080' REMAINING .062' LOSS OF .018' OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 VIEW A-A; INSTALLED NEW AFT CARGO AFT BUKLHEAD SUPPORT ANGLE IAW SRM 51-40-02-G-0; DWG 149A8117 REV -; RESTORED CIC IAW AMM 51-21-91; VERIFIED STEP 9 AND 10; AUDIT C/W
